- Hello, I'm Red, age 63. Trulicity has changed my life, with much better glucose control and great A1C's, but at the cost of severe gastric distress, primarily bloating and loud, huge, and nasty smelling belches. I'm looking for any suggestion that would allow me to continue this therapy.
- I started on Trulicity over 1 year ago, at the 750 dosage. From the start I have suffered from the terrible bloating, belching, and often diarrhea within 1 to 3 days after my injection. I'd say that this happens a bit more than 1/2 the time. I've been searching for a solution, whether it be...
- Gerry says hi! I am currently having belching as a result of taking vitamins E for my angina pectoris heart condition. The vitamin E is supposed to help keep arteries clean of plaque. Since I have blockage in small vessels unable to have stents or surgery. Any suggestion on what I can do to...
- I have horrible burps, anyone got a solution besides quitting Trulicity, Id really like to give it a chance but the burps are horrible especially in public!
- I have been on Elliquis since July 2017. I started burping up air in September. I have been seeing a gastro dr., first thought I had gallbladder issues, then started treating me for acid reflux. I looked on here, and seen it's possible a side effect from Elliuis.
Related support groups
- Support group for people who take Prednisolone and have Belching (1 member)
- Support group for people who have Belching (167 members)
- Support group for people who take Prednisolone (58 members)